# SDR TSAA0253253

- Difficulty date: January 14, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546559
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGED SKIN ARE AT BS 908 MAINTAINING A .50 INCH MINIMUM RADIUS AND 2D EDGE MARGIN.  VERIFIED CRACK REMOVED USING HFEC METHOD.  ENLARGED TRIMMED AREA BY .04 INCH AS AN INSURANCE CUT.  FABRICATED TWO STRUCTURAL FILLERS, A REPAIR FILLER, DOUBLER, AND TRIPLER FROM 2024-T3 CLAD MATERIAL.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS BMS 10-11, TYPE 1 PRIMER.  INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALANT BETWEEN THE FRAYING SURFACES.  APPLIED A FILLET SEAL OF BMS 5-95 AROUND THE EDGES.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 48, SHEET 55.  AIRCRAFT RETURNED TO SERVICE.  (M)
